MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Waiting for product return for root cause analysis.
 
Event or Problem Description
The catheter was implanted with a good waveform but a negative reading for icp of -8.Catheter was replaced and has a good waveform and positive icp readings.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Displays 0 mmhg on the monitor in open air.Zero procedure was performed on (b)(6) 2025.Catheter functional and responsive.Monitoring data from the catheter was collected over 1.5 days, with an average pressure close to 5mmhg during the first 6 hours and a peak at 20.Then, negative pressure drop with a few peaks at 10 mmhg over short periods: pressure returns to positive during the last hours of monitoring.The analyzed data confirms the observation made during use: "the catheter was implanted with a good waveform but a negative reading for icp of -8." catheter analysis: - visual: suture threads still present, two squeeze marks visible on the tube between the 20 and 30 mm graduations from the capsule (however kt pso-pt and not pb).Analysis of the sensor integration into the capsule is compliant, with no potential visual defects likely to cause pressure disturbance.- functional: the catheter is tested in warm water (37°c) for several days.The catheter does not exhibit any abnormal behavior, even when manually manipulated, and no disturbed or abnormal values (e.G., negative) are observed.The signal remains perfectly stable at 0-1 mmhg.- traceability: the catheter traceability shows nothing abnormal; the last functional check in production was carried out on (b)(6) 2024 and was compliant.No confirmation of the defect observed during use.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23035524
Report Number3001587388-2025-00083
Device Sequence Number9217103
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)250219(17)291001
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown